# SDR DALA2017021601276

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 60,754 hours, 44,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C SKIN HAS 7/8" LONG CRACK AT BS 1436, BETWEEN L 4&5 LT. ENDS OF CRACK HAVE BEEN MARKED WITH HFEC. COMPLIED WITH PRI 554857-14 REV 0. REPAIR REF ERA 554857-14 REV ORIG. FINAL ERA RECEIVED.
